# SDR SWAA2024101045744

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 65,096 hours, 42,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION LOCATED @ STRINGER S1 STA 787 -8IN<[01] VERIFIED CRACK INDICATION @ LOCATION STRINGER S1 STA 787 -8IN PER NDT PART 6 53-30-18 & PART 4 53-30-07. CRACK FOUND TO BE 1.4IN IN LENGTH.
